MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL

BAXTER HEALTHCARE CORPORATION TS 7000; TABLE, OPERATING-ROOM, ELECTRICAL
Model Number 1723633
Medical Device Problem Codes Positioning Failure (1158); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report stating that or table trusystem 7000 u (dv) was stuck in trendleburg and no function was possible to activate.Customer tried resetting table but this did not resolve the issue.There was no injury, death, or procedural delay reported with this event.
 
Additional Manufacturer Narrative
The investigation is ongoing.All additional and relevant information that is identified following completion of the investigation will be submitted in a final report.
 
Additional Manufacturer Narrative
The baxter technician found there was fluid in the column and in the motors.This likely caused a malfunction in the circuit boards and motors.The trusystem 7000 operating table is intended for the following use: patient positioning during surgery, including anaesthesia induction and recovery from anaesthesia.Task-related patient transfer within the operating theatre.For applications in conjunction with intra-operative imaging (e.G.Ct, mrt, x-ray) with specific table components.The technician replaced the mcb and comm board to resolve the reported event.Based on this information, no further action is required.Although there was no reported injury with this event, if the report of stuck and not functioning were to recur, it could potentially cause serious injury or death.Therefore baxter is reporting this event.

Brand Name
TS 7000
Common Device Name
TABLE, OPERATING-ROOM, ELECTRICAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER MEDICAL SYSTEMS GMBH + CO. KG
carl zeiss strasse 7-9
null
saalfeld thuringen 07318
GM   07318
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24536036
Report Number3007143268-2026-00012
Device Sequence Number8895502
Product Code GDC
UDI-Device Identifier00887761967519
UDI-Public(01)00887761967519
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1723633
Device Catalogue Number1723633
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer05/05/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date05/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown